Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Skin rashes after having intercourse, joint pain, migraine, tender breasts. History of under active thyroid. Treatment for symptoms?

I am a 32 year old woman, and for the past 3 years i keep coming out in a rash every time my husband and I are intimate even though we ve been together for 11 years. However the past few months my joints have been really sore bordering on crying when weight applied, i ve had a relly bad migraine for the past 2 days, but i know have a rash on my torso arms and legs and my husband hasn t even touched me today. I do have an underactive thyroid . My breasts are really tender too. If it weren t for the fact my husband had the snip 6 years ago after our 3rd child, i could swear i was pregnant, i felt like this while pregnant with my second child. Have any ideas what s wrong?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for Query,
Your rash has no relation with intercourse it may be a coincidence.
you have arthritis leads to crying pain of your joints. You need to work up for it with your Doctor.
Your tender breast may be due to Pre menstrual phenomenon but to confirm further you advise to undergo home pregnancy test if you miss your period.
Your under active thyroid & migraine has no relation with present symptoms.OK
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor